Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the treatment for low libido caused due to triolmezest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
yes i am taking triolmezest 40 1 a day and my bp is now 125/75 when i measure at homo. the side effect of this tablet is low libido. how do i address this? SILDENAFIL 100 penegra xpress has no effect.what other medicine will be effective?
Posted Thu, 20 Feb 2014 in Medicines and Side Effects
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: Hydrochlorothiazide needs to be discontinued Detailed Answer: Hello sir and welcome. Thank you for writing to us. You are quite right sir. Triolmezest contains the active ingredients amlodipine and hydrochlorothiazide. Out of these two components hydrochlorothiazide does present with the side effect of impotence, although this is not common. For those individuals experiencing this side effect, it is advised to report to your doctor who will help by changing the prescription and giving you other medications that do not present with any side effects. In my opinion it is better to discontinue the medication that is causing such an effect instead of continuing that medication and taking another medication to treat the side effects sir. But if you or your doctor choose to continue this medication, the medications used to treat impotence are: -Sildenafil (which you mentioned does not help you) -Tadalafil -Vardenafil These are the only medications used to treat impotence or erectile dysfunction sir. If one does not help you, you can discuss with your doctor the option of introducing another to your treatment regimen. I hope you find my response both helpful and informative sir. Please feel free to write back to me for any further clarifications, I would be more than happy to help. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor